# SDR UALA2010110304092

- Difficulty date: November 2, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 38,387 hours, 10,012 cycles
- Engine: Pwa PW4056
- System (JASC): 2550 · Cargo Compartments
- Part: Roller
- Condition: Obstructed
- Location: Ramp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SMOKE ODOR FROM MID CABIN TO AFT CABIN. RAN ALL ELECTRICAL SYSTEMS, GALLEY EQUIPMENT, PES SYSTEMS. NO OBVIOUS ODORS OR DEFECTS NOTED. F/O AND AMT NOTED THAT RAMP HAD A PALLET STUCK IN FWD CARGO DOORWAY AND DRIVE UNITS ROLLER WAS CREATING A "PUNGENT" ODOR.
